skin-hair-icon
After waxing rashes appearing on arms
Please tell me the same composition of fusiwal M creme name. And one more question after waxing some rashes appearing on my arm.so tell me some medicated creme name.
1531 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Don't use fusiwal m of you have rashes due to waxing. It will increase since it is folliculitis. Please call me or send photos using online consult option for proper examination diagnosis and treatment advice.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Red rash appeared overnight Itchy pimple like rash on arms Rash on arms during pregnancy
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.